# SDR CALA2021120602271

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N4871
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 51,288 hours, 31,515 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: NA
- Condition: Inoperative
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

REF LG 7532084 MEL 2126C. AIR RETURN. INITIAL EVALUATION SHOWS SKIN AIR OUTLET V ON ECAM PAGE AMBER XX. AMBER XX IS NOT COMPLIANT WITH MEL. SUSPECT 22HQ VALVE INDICATION IS INTERMITTENT.  MEL 2126C HAS BEEN REVERSED FOR T-S. INFORMATION NOTED SEE LOG PAGES 7532084 AND 7540264 FOR REPAIR DETAILS.
